# SDR ASAA1149489

- Difficulty date: March 28, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654652744
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FRAME GOUGED STA 420 AT STR 16R.  REPAIRED FRAME AT STA 420 STR 16R IAW ASA EA 400 53EA 05277 ISSUED APRIL 19TH 2011.
